Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Lincoln, IL

July 15, 20205 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 15, 2020, 6:17 PM CDT for 5 counties in Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2020, 6:17 PM CDT (23:17 UTC)
Expired
Jul 15, 2020, 7:00 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Coles County, IL, Cumberland County, IL, Douglas County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 115 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 2:10 PM CDTTornado WatchSPC7 hr
Jul 15, 6:12 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS53 KILX 152317
SVRILX
ILC029-035-041-139-173-160000-
/O.NEW.KILX.SV.W.0101.200715T2317Z-200716T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
617 PM CDT Wed Jul 15 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Coles County in east central Illinois...
  Southeastern Moultrie County in central Illinois...
  Southeastern Shelby County in central Illinois...
  Northwestern Cumberland County in east central Illinois...
  South central Douglas County in east central Illinois...

* Until 700 PM CDT.

* At 616 PM CDT, a severe thunderstorm was located over Windsor, or
  10 miles west of Mattoon, moving northeast at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Charleston, Mattoon, Arcola, Neoga, Windsor, Stewardson, Camargo,
  Humboldt, Hindsboro, Lerna, Allenville, Cooks Mill, Rardin,
  Janesville, Coles, Paradise, Hutton, Strasburg, Gays and Wolf Creek
  State Park.

This includes Interstate 57 between mile markers 173 and 206.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for central
Illinois. A Tornado Watch also remains in effect until 1100 PM CDT
for east central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3924 8863 3947 8874 3980 8816 3947 8801
      3938 8801
TIME...MOT...LOC 2316Z 240DEG 39KT 3942 8856 

HAIL...0.75IN
WIND...70MPH
 
$$

37
2 follow-up statements
768 
WWUS53 KILX 152339
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
639 PM CDT Wed Jul 15 2020

ILC139-173-152348-
/O.CAN.KILX.SV.W.0101.000000T0000Z-200716T0000Z/
Moultrie-Shelby-
639 PM CDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOULTRIE AND
SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Illinois.

LAT...LON 3928 8847 3962 8847 3980 8816 3947 8801
      3938 8801
TIME...MOT...LOC 2338Z 240DEG 39KT 3954 8828 

$$

ILC029-035-041-160000-
/O.CON.KILX.SV.W.0101.000000T0000Z-200716T0000Z/
Coles-Cumberland-Douglas-
639 PM CDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR COLES...NORTHWESTERN CUMBERLAND AND SOUTH CENTRAL DOUGLAS
COUNTIES...

At 638 PM CDT, a severe thunderstorm was located near Humboldt, or
near Mattoon, moving northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Charleston, Mattoon, Arcola, Neoga, Camargo, Humboldt, Hindsboro,
Lerna, Janesville, Cooks Mill, Rardin, Coles, Paradise, Hutton, Etna,
Fairgrange, Fox Ridge State Park, Bushton, Coles County Airport and
Trilla.

This includes Interstate 57 between mile markers 173 and 206.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for east central
Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3928 8847 3962 8847 3980 8816 3947 8801
      3938 8801
TIME...MOT...LOC 2338Z 240DEG 39KT 3954 8828 

HAIL...<.75IN
WIND...70MPH
 
$$

37
476 
WWUS53 KILX 152357
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
657 PM CDT Wed Jul 15 2020

ILC029-035-041-160004-
/O.EXP.KILX.SV.W.0101.000000T0000Z-200716T0000Z/
Coles-Cumberland-Douglas-
657 PM CDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR COLES...NORTHWESTERN
CUMBERLAND AND SOUTH CENTRAL DOUGLAS COUNTIES WILL EXPIRE AT 700 PM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Illinois.

LAT...LON 3928 8847 3962 8847 3980 8816 3947 8801
      3938 8801
TIME...MOT...LOC 2354Z 240DEG 39KT 3962 8811 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:18 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 15, 4:18 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
418 PM CDT Wed Jul 15 2020

.SYNOPSIS...
Issued at 418 PM CDT Wed Jul 15 2020

Expect thunderstorm activity to increase especially from the
Illinois River valley to I-55 corridor then sweep eastward this
evening. Some storms may be severe, with damaging wind gusts,
hail, and a threat for an isolated tornado or two in the region.
Chances for showers and thunderstorms will be generally low
Thursday into the weekend, however some isolated storms will be
possible. Temperatures will increase toward the weekend.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 418 PM CDT Wed Jul 15 2020

An upper level shortwave and approaching frontal zone are expected
to organize scattered thunderstorms into a linear convective
system around the Illinois River Valley to I-55 corridor late this
afternoon, which should subsequently sweep eastward through
eastern IL this evening. A wedge of strong MLCAPE to 2500 J/KG,
effective bulk shear to 40 kts, and effective storm relative
helicity to around 200 indicate supercellular structures and
tornadic potential in this area with a few tornados possible, then
the threat should transition to a more widespread strong wind
potential with a few brief tornadic spinups possible in eastern IL
this evening. A tornado watch is in effect for much of central IL
until 9 pm. Conditions should stabilize somewhat as the system
moves east of I-57 after sunset, but the potential for a
downstream watch will be monitored. Convective allowing models
show this system moving east of the Indiana state line shortly
after midnight. With low level moisture lingering, expecting
lingering low level stratus continuing through the night, although
enough wind should follow the front that dense fog is not
expected, but some minor thin fog/haze possible.

High pressure drifts over the area Thursday, which should bring
clearing skies, although some lingering isolated
showers/thunderstorms could remain near I-70 southward. Highs
should be in the mid 80s with the cold front pushed south of
central IL.

&&

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 418 PM CDT Wed Jul 15 2020

Surface high pressure should shift east of the area by Friday
allowing temperatures to begin to climb as southerly flow returns.
This should bring a warming trend from highs around 90 Friday to
mid 90s across the area by Sunday, along with heat index values in
the mid 90s Friday, to around 105 Saturday and Sunday. Another
cold front settling down from the north Sunday night could bring
the next organized chance for thunderstorms, and a bit of minor
relief from the heat as it stalls out over central IL early next
week. Highs around 90 expected Monday through Wednesday, with heat
index below 100 again. Chances for thunderstorms will continue in
this pattern.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 145 PM CDT Wed Jul 15 2020

Scattered thunderstorms, some strong to severe, will continue
west of KSPI-KBMI through 21Z, then likely organize into a line of
thunderstorms sweeping eastward through the central IL terminals
21Z-04Z. Primarily VFR conditions expected until 02-04Z, although
isold MVFR cigs/vsby with TSRA. Strong gusty and variable winds
possible with TSRA as high as 50 kts. After 02-04Z, cigs
decreasing to MVFR and potential IFR. Winds SE around 10 kts,
becoming NW overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...37
SHORT TERM...37
LONG TERM...37
AVIATION...37
Hazardous weather outlook, Jul 15, 3:05 PM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
305 PM CDT Wed Jul 15 2020

ILZ040>042-047>054-061-066-162015-
Cass-Christian-Effingham-Logan-Macon-Mason-Menard-Morgan-Moultrie-
Sangamon-Schuyler-Scott-Shelby-
305 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will continue to develop
this afternoon and eventually congeal into a line as it moves
across central Illinois. While damaging winds will be primary
hazard, large hail, an isolated tornado or two, and flash flooding
are all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ027>031-036>038-043>046-055>057-062-063-067-068-071>073-162015-
Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas-
Edgar-Fulton-Jasper-Knox-Lawrence-Marshall-McLean-Peoria-Piatt-
Richland-Stark-Tazewell-Vermilion-Woodford-
305 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will continue to develop
this afternoon and eventually congeal into a line as it moves
across central Illinois. While damaging winds will be primary
hazard, large hail, an isolated tornado, and flash flooding are
all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

Erwin/Auten

In the hours before

Local storm report, Jul 15, 4:43 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TORNADO          2 ESE GRIDLEY           40.73N 88.85W
07/15/2020                   MCLEAN             IL   TRAINED SPOTTER

            CORRECTED FOR TIME AND LOCATION

&&

ROBERSON
Local storm report, Jul 15, 4:54 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020  M1.92 INCH       PEORIA             IL   ASOS

            PRECIP SINCE 12PM

&&

ROBERSON
Special weather statement, Jul 15, 5:07 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
507 PM CDT Wed Jul 15 2020

ILZ031-037-038-152300-
Tazewell-Woodford-McLean-
507 PM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WOODFORD...
SOUTHEASTERN TAZEWELL AND WEST CENTRAL MCLEAN COUNTIES UNTIL 600 PM
CDT...

At 507 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tremont to near Delavan. Movement was
northeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Bloomington, Morton, Tremont, Mackinaw, Delavan, Minier, Danvers,
Hopedale, Goodfield, Deer Creek, Stanford, Carlock, Dillon,
Congerville and Shirley.

This includes the following highways...
 Interstate 155 between mile markers 13 and 28.
 Interstate 55 between mile markers 154 and 155.
 Interstate 74 between mile markers 107 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for central
Illinois.

LAT...LON 4070 8922 4041 8902 4033 8953 4050 8961
TIME...MOT...LOC 2207Z 245DEG 26KT 4048 8955 4037 8950

Shimon
Local storm report, Jul 15, 5:15 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HEAVY RAIN       3 N PEORIA              40.79N 89.61W
07/15/2020  M4.65 INCH       PEORIA             IL   TRAINED SPOTTER

            RAIN SINCE 1PM

&&

ROBERSON
Local storm report, Jul 15, 5:16 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     FLASH FLOOD      PEKIN                   40.57N 89.63W
07/15/2020                   TAZEWELL           IL   BROADCAST MEDIA

            1.5-2 INCHES, SEVERAL ROADS FLOODED

0315 PM     FLOOD            GERMANTOWN HILLS        40.77N 89.47W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            PONDED ON SOME ROADS

0315 PM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
07/15/2020  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            30 MIN TOTAL

0318 PM     HEAVY RAIN       4 SW PEORIA             40.70N 89.66W
07/15/2020  M2.58 INCH       PEORIA             IL   TRAINED SPOTTER

0320 PM     HEAVY RAIN       CREVE COEUR             40.64N 89.60W
07/15/2020  M2.30 INCH       TAZEWELL           IL   COCORAHS

            ACCUMULATION OVER THE LAST 90 MINUTES

0330 PM     FUNNEL CLOUD     2 W KAPPA               40.67N 89.05W
07/15/2020                   WOODFORD           IL   STORM CHASER

            LOCATION ESTIMATED FROM RADAR

0400 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
07/15/2020  M2.80 INCH       WOODFORD           IL   TRAINED SPOTTER

            RAIN SINCE 2PM

0400 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020  M1.92 INCH       PEORIA             IL   ASOS

            PRECIP SINCE 12PM

0404 PM     TORNADO          2 ESE GRIDLEY           40.73N 88.85W
07/15/2020                   MCLEAN             IL   TRAINED SPOTTER

            CORRECTED FOR TIME AND LOCATION

0514 PM     HEAVY RAIN       3 N PEORIA              40.79N 89.61W
07/15/2020  M4.65 INCH       PEORIA             IL   TRAINED SPOTTER

            RAIN SINCE 1PM

&&

ROBERSON
Local storm report, Jul 15, 5:21 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/15/2020  M2.00 INCH       PEORIA             IL   TRAINED SPOTTER

&&

ROBERSON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:35 AM CDTSpecial Weather StatementILXSchuyler40 min
Jul 15, 11:37 AM CDTSpecial Weather StatementILXFulton, Schuyler38 min
Jul 15, 12:13 PM CDTSpecial Weather StatementILXFulton47 min
Jul 15, 12:49 PM CDTSpecial Weather StatementILXTazewell41 min
Jul 15, 12:51 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell54 min
Jul 15, 1:00 PM CDTSpecial Weather StatementILXFulton60 min
Jul 15, 1:41 PM CDTTornado WarningILXTazewell34 min
Jul 15, 2:15 PM CDTSevere Thunderstorm WarningILXMcLean, Peoria, Tazewell, Woodford60 min
Jul 15, 2:30 PM CDTFlash Flood WarningILXPeoria, Tazewell3 hr
Jul 15, 3:12 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford48 min
Jul 15, 3:15 PM CDTFlash Flood WarningILXTazewell, Woodford4 hr
Jul 15, 3:55 PM CDTSevere Thunderstorm WarningILXMcLean35 min
Jul 15, 4:07 PM CDTTornado Warning Tornado observedILXMcLean8 min
Jul 15, 4:11 PM CDTFlash Flood WarningILXWoodford4 hr
Jul 15, 4:16 PM CDTTornado Warning Tornado observedILXMcLean29 min
Jul 15, 5:07 PM CDTSpecial Weather StatementILXTazewell53 min
Jul 15, 5:17 PM CDTFlash Flood WarningILXFulton, Mason, Peoria, Tazewell5 hr
Jul 15, 5:26 PM CDTTornado Warning Tornado observedILXChristian, Sangamon28 min
Jul 15, 5:40 PM CDTSevere Thunderstorm WarningILXShelby50 min
Jul 15, 5:53 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby37 min
Jul 15, 6:19 PM CDTFlash Flood WarningILXLogan, McLean, Tazewell, Woodford4 hr
Jul 15, 6:25 PM CDTSevere Thunderstorm WarningILXMcLean50 min
Jul 15, 6:31 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Shelby44 min
Jul 15, 6:36 PM CDTTornado WarningILXMcLean39 min
Jul 15, 6:52 PM CDTFlash Flood WarningILXMcLean, Peoria, Tazewell, Woodford7 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.